# SDR 99T64R532EWA

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  RIGHT OUTBOARD FLAP NR 5 VANE INBOARD UPPER END HAS ELONGATED HOLE.  DRILLED AND REAMED HOLE TO .75 INCH DIAMETER.  TREATED AND PRIMED.  FABRICATED PLUG AND INSTALLED, DRILLED PLUG TO CORRECT HOLE SIZE PER EO 99-174 WITH APPROVED 8110-3 DATED 9-21-99.    REF:  EMERY WORLDWIDE A/L.  RRXA.  (X)
